# SDR SWIA20240827520

- Difficulty date: May 20, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N839SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15472
- Aircraft time: 7,897 hours, 7,354 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA85959-REO 690-53-61-1254 MXCODEID69485-PR - FUSELAGE DAMAGED AROUND LOW PRESSURE AIR DOOR BETWEEN FS1015.00-FS1051.30 AND BETWEEN STR21R AND STR27. TEMPORARY DISPOSITION VALID FOR 1500 FLIGHT HOURS FROM INCORPORATION OF REO 690-53-61-1254, PART NUMBER:   - , SERIAL NUMBER: 15472, POSITION:      (C-CHECK RO 8/27/2024)    PERFORMED PERMANENT REPAIR IN AREA COMMON TO LOW PRESSURE AIR DOOR BETWEEN FS1015.00-FS1051.30 AND BETWEEN STR21R AND STR27. REO 690-61-1436 REV- A DATED 2024-08-06 AND REO 690-53-61-1437 REV-- DATED 2024-08-07 AND REF CRJ900 SRM 51-42-24-001-001-A01 COMPLIED WITH FORM M-337 AND SKYWEST SKYCARD 51-900-1002-SKY LEAK CHECK GOOD.
